MathSciNet Relay Station
MathSciNet bibliographic data
MR3029578 60F05 (22E66 60B15)
Borodin, A. M.; Bufetov, A. I. A central limit theorem for Plancherel representations of the infinite-dimensional unitary group. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 403 (2012), Teoriya Predstavlenii, Dinamicheskie Sistemy, Kombinatornye Metody. XXI, 19--34, 197; translation in J. Math. Sci. (N. Y.) 190 (2013), no. 3, 419–426
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement